Sign in to follow this  
PureUnreal

Afther Launcher Update FPS problems

Recommended Posts

Posted (edited)

I used to have 40/60 fps on bosses and in general 100/120+ (64bits)

Afther maintenance / launcher i have 10 fps on bosses now. (64bits)

Seen multiple people in faction having same issues (it's not for everyone)

Edited by PureUnreal

Share this post


Link to post
Share on other sites
Grimoir   

the launcher doesnt really have anything to do with the fps its just a tool to start the game. Did you do all the standard checks? and in your if you use nvidia, nvidia control panel?

Someone somewhere even suggested to right click the client.exe, compatibility tab and check the disable full screen optimization option in there for fps boost.

 

Personally i didnt encounter any fps drop or other issues.

Share this post


Link to post
Share on other sites
Nyaha   

Windows 7 user here.

Using the old launcher.

I logged in today, first time in a week, and right on the start menu with the pin code i got a slide show with about 5 fps. After some alt+tabing and looking on the temperature of my CPU/GPU (which was all cold as ice) the fps returned to it's normal 120. But when i got to the character screen it again dropped. After some alt+tabing it went back to 120 again, but after loading in to my character it droped back to 4-6 fps. After this i could return my normal fps with some alt+tabing, but the moment i open my inventory, quest menu, bank, skills or anything - it drops to 4-6 fps until i alt+tab for some more... This is ridiculous.

People in chat told me that some of them had simillar problem with the after they installed the new launcher, but i still got the old one, so it's definately not a launcher problem, but most likely - broken game update or broken anticheat update.

Share this post


Link to post
Share on other sites

That sucks. I honestly don't think this game is going to survive much longer. This is the second time I've uninstalled BNS because I'm having too many problems. 5G...two bars...you get the point. I'm choking on black pills. What is fun anymore?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this